# SDR SIMA200708604

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 11,039 hours, 8,110 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Unknown
- Condition: Unknown
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RECEIVED PITCH FEEL CAUTION MESSAGE, EMERGENCY DECLARED.  PERFORMED OPERATIONAL TEST OF PITCH FEEL SYSTEM IAW EMB AMM TASK 27-31-00-710-802-A01 AND EMB FIM TASK 27-41-00-810-805-A01 WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
